×

zbMATH — the first resource for mathematics

A generalization of the Rudin-Carleson theorem. (English) Zbl 1201.35085
Bove, Antonio (ed.) et al., Advances in phase space analysis of partial differential equations. In Honor of Ferruccio Colombini’s 60th birthday. Selected papers based on the workshop, Siena, Italy, October 2007. Boston, MA: Birkhäuser (ISBN 978-0-8176-4860-2/hbk; 978-0-8176-4861-9/ebook). Progress in Nonlinear Differential Equations and Their Applications 78, 37-57 (2009).
Summary: We prove a generalization of the Rudin-Carleson theorem for homogeneous solutions of locally solvable real analytic vector fields.
For the entire collection see [Zbl 1187.35004].

MSC:
35F15 Boundary value problems for linear first-order PDEs
35B30 Dependence of solutions to PDEs on initial and/or boundary data and/or on parameters of PDEs
42A38 Fourier and Fourier-Stieltjes transforms and other transforms of Fourier type
30E25 Boundary value problems in the complex plane
PDF BibTeX XML Cite
Full Text: DOI